# SDR AU960482

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: F123660156
- Condition: Leaking
- Location: Fuel Distrbution
- Component: F123660144
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL HOSE LEAKING BETWEEN FITTING AND HOSE - FOUND DURING  INSPECTION IAW AD/HOSE/3 AMDT5
